Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Zeitschrift für Naturforschung A

A Journal of Physical Sciences

Editor-in-Chief: Holthaus, Martin

Editorial Board: Fetecau, Corina / Kiefer, Claus

12 Issues per year


IMPACT FACTOR 2016: 1.432

Cite Score 2016: 1.35

SCImago Journal Rank (SJR) 2016: 0.368
Source Normalized Impact per Paper (SNIP) 2016: 0.594

Online
ISSN
1865-7109
See all formats and pricing
More options …
Volume 65, Issue 12

Issues

Analytical Approach to a Slowly Deforming Channel Flow with Weak Permeability

Syed Tauseef Mohyud-Din / Ahmet Yıldırım / Sefa Anıl Sezer
Published Online: 2014-06-02 | DOI: https://doi.org/10.1515/zna-2010-1202

In this paper, we develop the analytical solution of the Navier-Stokes equations for a semi-infinite rectangular channel with porous and uniformly expanding or contracting walls by employing the homotopy perturbation method (HPM). The series solution of the governing problem is obtained. Some examples have been included. The results so obtained are compared with the existing literature and a remarkable improvement leads to an excellent agreement with the numerical results.

Keywords: Homotopy Perturbation Method; Analytical Solution; Deformable Channel; Viscous Fluid; Permeable Walls

About the article

Received: 2009-08-24

Accepted: 2009-12-06

Published Online: 2014-06-02

Published in Print: 2010-12-01


Citation Information: Zeitschrift für Naturforschung A, Volume 65, Issue 12, Pages 1033–1038, ISSN (Online) 1865-7109, ISSN (Print) 0932-0784, DOI: https://doi.org/10.1515/zna-2010-1202.

Export Citation

© 1946 – 2014: Verlag der Zeitschrift für Naturforschung. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Jawad Raza, Azizah Rohni, and Zurni Omar
Mathematical and Computational Applications, 2016, Volume 21, Number 2, Page 24
[2]
G. Herschlag, J.-G. Liu, and A. T. Layton
Physics of Fluids, 2016, Volume 28, Number 4, Page 041902

Comments (0)

Please log in or register to comment.
Log in